0
2013
Impact Factor

    Phase flows in $J^n(π)$

    2006, Vol. 2, No. 3, pp.  287-292

    Author(s): Dumachev V. N.

    On the bais of Liouville theorem the generalization of the Nambu mechanics is considered. Is shown, that Poisson manifolds of $n$-dimensional multi-symplectic phase space have inducting by $(n-1)$ Hamilton $k$-vectors fields, each of which requires of $(k)$-hamiltonians.
    Keywords: Liouville theorem, Hamilton vectors fields
    Citation: Dumachev V. N., Phase flows in $J^n(π)$, Rus. J. Nonlin. Dyn., 2006, Vol. 2, No. 3, pp.  287-292
    DOI:10.20537/nd0603003


    Download File
    PDF, 121.73 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License